# SDR AALA20120829018

- Difficulty date: August 29, 2012
- Submitted: September 3, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBOARD SPLICE IS CORRODED.  REMOVED AND REPLACED THE FLOORBOARD SPLICE AT STATION 767+4 PER AARD 51010-05.
